Translator Disclaimer
December 2006 Gevrey well posedness for a second order weakly hyperbolic equation with non regular in time coefficients
Alessia Ascanelli
Tsukuba J. Math. 30(2): 415-431 (December 2006). DOI: 10.21099/tkbjm/1496165071

Abstract

We consider a second order weakly hyperbolic equation with coefficients depending both on time and space. We assume the coefficients of the equation to have some kind of Hölder behavior with respect to time, and we add for the coefficients of the lower order terms an appropriate Levi condition. We prove Gevrey well posedness of the Cauchy problem for this equation for a small enough Gevrey index.

Citation

Download Citation

Alessia Ascanelli. "Gevrey well posedness for a second order weakly hyperbolic equation with non regular in time coefficients." Tsukuba J. Math. 30 (2) 415 - 431, December 2006. https://doi.org/10.21099/tkbjm/1496165071

Information

Published: December 2006
First available in Project Euclid: 30 May 2017

zbMATH: 1133.35072
MathSciNet: MR2271308
Digital Object Identifier: 10.21099/tkbjm/1496165071

Rights: Copyright © 2006 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.30 • No. 2 • December 2006
Back to Top